Thanks for all the replies! No, I haven't had my heart checked for any problems. My doctor sort of brushed me off when I brought the pain up. It honestly doesn't feel like my heart...if that makes sense? It's less of a throbbing, sudden thing and more of a prolonged pain when I move, breathe, etc. It feels like my ribs? Or joints in my chest that ache, so I haven't taken it seriously bc I just assumed it was an extension of my arthritis. But, I had no idea Lialda could cause that symptom, so I will have it checked out next time I go in for an appointment!
Did asacol cause the joint pain? While I haven't spoken to my doc about
the chest pain, I have talked to him about
the joint pain and he just said it was a symptom of UC itself. /: I wish this disease was more clear cut, it is difficult to maintain my health when I have no idea what causes which symptom.
Yes, I definetly agree. My doc has said that the only way to treat the extraintestional symptoms is to get the UC under control. Unfortunately, none of the meds I've tried have managed it. My doc did talk about
starting on an immunosupressing medication, but I'm also going through a bout of staph infections, so I'm afraid to start a med like that until I'm infection free. (On that note, the antibiotics kill my colon, so that may have made things worse.)
Thanks for your thoughts! I'll bring it al up to my doc soon and hopefully figure it out.